MathSciNet Relay Station
MathSciNet bibliographic data
MR1941880 34K20 (34K60 92D25)
Teng, Zhi Dong Permanence and stability of Lotka-Volterra type $N$-species competitive systems. (Chinese) Acta Math. Sinica (Chin. Ser.) 45 (2002), no. 5, 905–918.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement